# SDR UIEA2017053000875

- Difficulty date: May 30, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 74,873 hours, 13,634 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7744694
- Part serial: 200006026
- Condition: Tripped
- Location: Nr 1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 PACK TRIPPED.  REPLACED THE ACM IAW AMM 21-51-04.  TROUBLESHOT IAW FIM 21-50 TASK 810. NO FAULTS NOTED. REPLACED PACK DISCHARGE OVERHEAT SWITCH S519 & S520.  REPLACED PACK DISCHARGE SENSOR T1612 & T1619. REPLACED RAM AIR INLET ACTUATOR. PERFORMED 4 ENGINE START AND MONITORED PACK DURING ENGINE START AND POWER TRANSFER. NO FAULTS NOTED.
